Skip to Content

Join the 'Optic Nerve Disorder' group to help and get support from people like you.

Optic Nerve Disorder Questions

We found 8 questions associated with the 'Optic Nerve Disorder' topic.

Enlarged optic nerve with Drussen?

Posted 4 Jun 2013 by Tinkerbell11 1 answer

Hi i recently had a head mri scan done and was diagnosed with enlarged optic nerves with drussen in both eyes wasnt told very much apart from its uncommon and cant find any advice or heard of anyone else that suffers from this looking for any advice or information on this subject

I just stopped taking acetazolamide after 3 months. How long will I experience taste alteration?

Posted 29 Sep 2010 by sywalton 1 answer

I was prescribed acetazolamide ER 500 mg for a little over 3 months for pseudo tumor ceribri. I had swollen optic nerves and fluid in both eyes. After a lumbar puncture to measure the pressure in my eyes which resulted in a borderline high reading, I was prescribed this med. My doctor took me off ...

I have 2 aneurysms, 1 behind my right eye that's being watched. Too close to the optic nerve to?

Posted 4 Feb 2012 by floundering 1 answer

... risk repairing. The other, brain stem, was coiled in 2009. Since that surgery I've been dealing with a number of things. Terrible problems with short term memory, problem solving, and depth perception issues. Anyone out there w/the same? Dr. just blows it off, says has nothing to do with ...

Can Kenalog cause blindness because it attackes the optic nerve??

Posted 14 Feb 2012 by rener454 2 answers

I recived injetctions of Kenalog and about a half and hour later I lost complete vison in my right.

Can donepezil cause any permanent irreversible damage to the eyes. Thank you?

Posted 6 Mar 2012 by quis77 1 answer

Should dad (hydrocephalus) continue donepezil even if it causes blurred vision or will dmg b permant?My dad had hydrocephalus and as a result has memory problems. His optic nerve has also been damaged as per the ophthalmologist due to the hydrocephalus or the many brain surgeries he had. However, I ...

Does the pristiq cause swelling in the optic nerve?

Posted 24 Nov 2009 by ibtissam 1 answer

i am taking pristiq every day 50 mg and am taking serequol 200 mg every day and the eye doctor found swelling in the ov and his diagnoisis pseudotumor cerebri

Rsd or complex regnal pain syndrom?

Posted 6 Sep 2009 by jazzabell 2 answers

very pain full cant put any wait on my left heel i know its not good but dose anyone know whats in store for me.

Ask a Question

Further Information

Related Condition Support Groups

Leber's Disease, Eye Conditions